# SDR REXA201100313

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 18,656 hours, 16,427 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN LAV.  FIRE DEPARTMENT CALLED, PAX DEBOARDED ON THE RAMP.  RUNNING THE ENG CAUSES THE CABIN TO SMELL LIKE SMOKE.  GOING TO BORESCOPE LT ENG.  STILL IN WORK FOR RESULTS.
